# SDR ASAA2019012327917

- Difficulty date: January 23, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,673 hours, 812 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 1803B000004
- Part serial: 1803B00LI011976
- Condition: Failed
- Location: Cabin
- Part time: 2,673 hours, 812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 PACK REGULATOR FAULT.2 PRIOR INLET ACTUATORS REPLACED, NEEDS T/S, HAS HISTORY. GROUNDED - YES. REMOVED AND REPLACED NR 1 ACSC IAW AMM 21-61-34 OPS CHECK NORMAL RAN PACKS FOR OVER AN HOUR AND NO FAULTS NOTED.
